# SDR FDEA201607302780

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 76,722 hours, 32,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Monitor
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  NOTICED RIGHT SIDE AIRCRAFT SLIDE TEST WOULD NOT ILLUMINATE.   REMOVED AND REPLACED PRESSURE INDICATOR.  OPS NORMAL.
